Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 272, Number 2

All articles in this issue are freely accessible.

Counting interval graphs
Phil Hanlon.
Trans. Amer. Math. Soc. 272 (1982), 383-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662044
Large cardinals and strong model theoretic transfer properties
Matthew Foreman.
Trans. Amer. Math. Soc. 272 (1982), 427-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662045
The metabelian $p$-groups of maximal class. II
R. J. Miech.
Trans. Amer. Math. Soc. 272 (1982), 465-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662046
Left definite multiparameter eigenvalue problems
Paul Binding.
Trans. Amer. Math. Soc. 272 (1982), 475-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662047
On weighted norm inequalities for the Hilbert transform of functions with moments zero
Ernst Adams.
Trans. Amer. Math. Soc. 272 (1982), 487-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662048
Some varieties containing relation algebras
Roger Maddux.
Trans. Amer. Math. Soc. 272 (1982), 501-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662049
Cellular maps between polyhedra
James P. Henderson.
Trans. Amer. Math. Soc. 272 (1982), 527-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662050
Smoothness of the boundary values of functions bounded and holomorphic in the disk
Shinji Yamashita.
Trans. Amer. Math. Soc. 272 (1982), 539-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662051
Best simultaneous Diophantine approximations. I. Growth rates of best approximation denominators
J. C. Lagarias.
Trans. Amer. Math. Soc. 272 (1982), 545-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662052
Coextensions of regular semigroups by rectangular bands. II
John Meakin and K. S. S. Nambooripad.
Trans. Amer. Math. Soc. 272 (1982), 555-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662053
Spaces which look like quaternionic projective $n$-space
C. A. McGibbon.
Trans. Amer. Math. Soc. 272 (1982), 569-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662054
On actions of regular type on complex Stiefel manifolds
McKenzie Y. Wang.
Trans. Amer. Math. Soc. 272 (1982), 589-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662055
On actions of adjoint type on complex Stiefel manifolds
McKenzie Y. Wang.
Trans. Amer. Math. Soc. 272 (1982), 611-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662056
On group $C^{∗} $-algebras of bounded representation dimension
Iain Raeburn.
Trans. Amer. Math. Soc. 272 (1982), 629-644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662057
Generalization of continuous posets
Dan Novak.
Trans. Amer. Math. Soc. 272 (1982), 645-667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662058
Determining Thurston classes using Nielsen types
Jane Gilman.
Trans. Amer. Math. Soc. 272 (1982), 669-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662059
Quaternionic Kaehler manifolds
Lee Whitt.
Trans. Amer. Math. Soc. 272 (1982), 677-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662060
Connected algebraic monoids
Mohan S. Putcha.
Trans. Amer. Math. Soc. 272 (1982), 693-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662061
On the Schwarz reflection principle
J. S. Hwang.
Trans. Amer. Math. Soc. 272 (1982), 711-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662062
Invariant operators and univalent functions
Reuven Harmelin.
Trans. Amer. Math. Soc. 272 (1982), 721-731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662063
Unipotent characters of the even orthogonal groups over a finite field
George Lusztig.
Trans. Amer. Math. Soc. 272 (1982), 733-751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662064
Multiple critical points of perturbed symmetric functionals
Paul H. Rabinowitz.
Trans. Amer. Math. Soc. 272 (1982), 753-769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662065
A nonshrinkable decomposition of $S^{n}$ involving a null sequence of cellular arcs
R. J. Daverman and J. J. Walsh.
Trans. Amer. Math. Soc. 272 (1982), 771-784
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662066
Asymptotic expansions of some integral transforms by using generalized functions
Ahmed I. Zayed.
Trans. Amer. Math. Soc. 272 (1982), 785-802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662067
Correction to: “Closed $3$-manifolds with no periodic maps” [Trans. Amer. Math. Soc. 221 (1976), no. 2, 403–418; MR 54 #3703]
Frank Raymond and Jeffrey L. Tollefson.
Trans. Amer. Math. Soc. 272 (1982), 803-807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662068
Erratum to: “Liapounoff’s theorem for nonatomic, finitely-additive, bounded, finite-dimensional, vector-valued measures” [Trans. Amer. Math. Soc. 266 (1981), no. 2, 499–514; MR 82f:28008]
Thomas E. Armstrong and Karel Prikry.
Trans. Amer. Math. Soc. 272 (1982), 809
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662069
Erratum to: “Embedding processes in Brownian motion in $R^{n}$”
Neil Falkner.
Trans. Amer. Math. Soc. 272 (1982), 811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 662070